MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillator
Model Number G156
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Inaccurate Synchronization (1609)
Health Effect - Clinical Codes Arrhythmia (1721); Tachycardia (2095); Shock from Patient Lead(s) (3162)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after this cardiac resynchronization therapy defibrillator (crt-d) provided appropriate anti-tachycardia pacing (atp), the rhythm accelerated into fast ventricular tachycardia (vt).There was also a slightly delayed therapy response due to the arrhythmia starting in the vt monitor only zone.The atp and shocks had successfully converted the patient's arrhythmias, and the patient was seen in the emergency room.Technical services (ts) discussed optimization settings.This crt-d remains in service and no additional adverse patient effects were reported.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key22919065
Report Number2124215-2025-60777
Device Sequence Number18580782
Product Code NIK
UDI-Device Identifier00802526534669
UDI-Public(01)00802526534669(17)200514
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2020
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number380021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date08/12/2026
Date Device Manufactured05/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale